# SDR QXEA200600406

- Difficulty date: January 18, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORE RUDDER TRAILING EDGE TOP SAFETY HINGE HAS A CIRCULAR CHAFE MARK AROUND BOLT HOLE.  REPAIRED IAW DASH 8 200 SRM 51-40-11 AND RD 8-55-353.
